# SDR UIEA2021031000509

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,717 hours, 20,725 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 20367830001
- Part serial: 800061881
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT BOTH WEATHER RADARS FAILED.( INSTALLED DRIVE PEDESTAL UNIT PER AMM 34-43-05-024-001-002 AND 34-43-05-424-016-002 AND 34-43-05-024-007-002 AND 34-43-05-424-012-002. OPS CK OK PER 34-43-05-714-020-002. )
